# SDR AWXA200401307

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 60,579 hours, 38,572 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Part serial: 1194
- Condition: Leaking
- Location: R-2 Door
- Part time: 32,134 hours, 23,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R-2 DOOR SLIDE PRESSURE LOW.  MX R/R R-2 DOOR SLIDE IAW T/C R1C25001. CONFIRMED REASON FOR REMOVAL FINDING RESERVOIR ASSEMBLY LEAKING AT THE RUPTURE DISC. REPLACED RUPTURE DISC AND RE-SERVICED RESERVOIR, LEAK CHECK GOOD PER CMM.
